American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Yevhen Zelenyuk. Almost maximal topologies on semigroups. Proc. Amer. Math. Soc. 139 (2011) 2257-2270. MR 2775403.
Abstract, references, and article information   
View Article: PDF

[2] Yevhen Zelenyuk. Regular idempotents in $\beta S$. Trans. Amer. Math. Soc. 362 (2010) 3183-3201. MR 2592952.
Abstract, references, and article information   
View Article: PDF

[3] Alan Dow and Klaas Pieter Hart. A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001) 1819-1838. MR 1707489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. F. Lindgren and A. A. Szymanski. A non-pseudocompact product of countably compact spaces via Seq. Proc. Amer. Math. Soc. 125 (1997) 3741-3746. MR 1415350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. P. Hart and J. Vermeer. Fixed-point sets of autohomeomorphisms of compact $F$-spaces . Proc. Amer. Math. Soc. 123 (1995) 311-314. MR 1260168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Vermeer. Continuous functions on extremally disconnected spaces . Trans. Amer. Math. Soc. 347 (1995) 3263-3285. MR 1311920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lex G. Oversteegen and E. D. Tymchatyn. On the dimension of certain totally disconnected spaces . Proc. Amer. Math. Soc. 122 (1994) 885-891. MR 1273515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Dow and J. van Mill. Dense extremally disconnected subspaces . Proc. Amer. Math. Soc. 121 (1994) 931-936. MR 1246523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. W. Comfort and Jan van Mill. Groups with only resolvable group topologies . Proc. Amer. Math. Soc. 120 (1994) 687-696. MR 1209097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Dow, R. Frankiewicz and P. Zbierski. On closed subspaces of $\omega\sp *$ . Proc. Amer. Math. Soc. 119 (1993) 993-997. MR 1152978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Dow and J. Vermeer. Not all $\sigma$-complete Boolean algebras are quotients of complete Boolean algebras . Proc. Amer. Math. Soc. 116 (1992) 1175-1177. MR 1137221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert L. Blair, Lech T. Polkowski and Mary Anne Swardson. On barely $\alpha$-compact spaces and remote points in $\beta\sb \alpha X\sb X$ . Proc. Amer. Math. Soc. 107 (1989) 1079-1085. MR 1019758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Sine. Hyperconvexity and nonexpansive multifunctions . Trans. Amer. Math. Soc. 315 (1989) 755-767. MR 954603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Dow, A. V. Gubbi and A. Szymański. Rigid Stone spaces within ${\rm ZFC}$ . Proc. Amer. Math. Soc. 102 (1988) 745-748. MR 929014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Henriksen, J. Vermeer and R. G. Woods. Quasi $F$-covers of Tychonoff spaces . Trans. Amer. Math. Soc. 303 (1987) 779-803. MR 902798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. E. Aull. Extending families of disjoint zero sets . Proc. Amer. Math. Soc. 89 (1983) 510-514. MR 715876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mary Anne Swardson. A generalization of $F$-spaces and some topological characterizations of GCH . Trans. Amer. Math. Soc. 279 (1983) 661-675. MR 709575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan Dow and Jan van Mill. An extremally disconnected Dowker space . Proc. Amer. Math. Soc. 86 (1982) 669-672. MR 674103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Scott W. Williams. Trees, Gleason spaces, and coabsolutes of $\beta {\bf N}\sim {\bf N}$ . Trans. Amer. Math. Soc. 271 (1982) 83-100. MR 648079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert E. Atalla. Markov operators and quasi-Stonian spaces . Proc. Amer. Math. Soc. 82 (1981) 613-618. MR 614888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alan Dow. Absolute $C\sp{\ast} $-embedding of extremally disconnected spaces . Proc. Amer. Math. Soc. 81 (1981) 636-640. MR 601745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Catherine Gates. A characterization of coabsoluteness for a class of metric spaces . Proc. Amer. Math. Soc. 80 (1980) 499-504. MR 581014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takashi Noiri. A note on extremally disconnected spaces . Proc. Amer. Math. Soc. 79 (1980) 327-330. MR 565364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eric K. van Douwen and Jan van Mill. Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras . Trans. Amer. Math. Soc. 259 (1980) 121-127. MR 561827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Asha Mathur. A note on $S$-closed spaces . Proc. Amer. Math. Soc. 74 (1979) 350-352. MR 524315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Douglas E. Cameron. Properties of $S$-closed spaces . Proc. Amer. Math. Soc. 72 (1978) 581-586. MR 0514999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eric K. van Douwen and Jan van Mill. Parovi\v cenko's characterization of $\beta \omega -\omega $ implies CH . Proc. Amer. Math. Soc. 72 (1978) 539-541. MR 509251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric K. Van Douwen. Existence and applications of remote points. Bull. Amer. Math. Soc. 84 (1978) 161-163. MR 0461463.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2